Vol. 32, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Non-Archimedean Gelfand theory

Niel Shilkret

Vol. 32 (1970), No. 2, 541–550
Abstract

It is shown that under certain conditions a specified subalgebra X0 of a non-Archimedean Banach algebra is isometrically isomorphic to the space of all continuous functions from a compact zero-dimensional Hausdorff space to the ground field; this generalizes a recent result in which X0 is assumed to coincide with the entire algebra.

Mathematical Subject Classification
Primary: 46.55
Milestones
Received: 4 June 1969
Published: 1 February 1970
Authors
Niel Shilkret